MAUDE Adverse Event Report: ARTHREX, INC. INTBRACE LGMNT REPR AUGMNT KIT; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ARTHREX, INC. INTBRACE LGMNT REPR AUGMNT KIT; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number INTBRACE LGMNT REPR AUGMNT KIT
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during an ankle ligament reconstruction surgery the introducer tip broke on insertion of screw from the implant.It was further reported by the surgeon that the tip remained inside the patient but it is not expected to cause any short of long term problems to the patient.No further information received.

Brand Name
INTBRACE LGMNT REPR AUGMNT KIT
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11956462
Report Number1220246-2021-03240
Device Sequence Number17144901
Product Code MAI
UDI-Device Identifier00888867020887
UDI-Public00888867020887
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model NumberINTBRACE LGMNT REPR AUGMNT KIT
Device Catalogue NumberAR-1678-CP
Device Lot Number12615049
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2021
Initial Report FDA Received Date06/08/2021
Patient Sequence Number1